# SDR COMA2011082270040

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 20,376 hours, 14,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Fuselage
- Part time: 20,376 hours, 14,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 280 CROSSBEAM IS CORRODED AND REQUIRES REPLACEMENT.  REMOVED LEFT FS 280 CROSSBEAM AND INSTALLED SERVICABLE 280 CROSSBEAM IAW CRJ SRM 51-25-06, 51-42-10 AND 51-42-21.
